# SDR CALA0700003

- Difficulty date: January 4, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N69602
- Make and model: Boeing 737524
- Aircraft serial: 27315
- Aircraft time: 36,284 hours, 19,088 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6520722U98
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR CUTOUT FORWARD FRAME WEB CRACKED AT DOOR STOP FITTING FWD/LWR AREA, STA 400, S24R, WL 160.  THE FRAME WAS REMOVED AND A NEW FRAME WAS INSTALLED IAW SRM 51-40-02.
